# SDR GUUA11090702

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 26,707 hours, 35,929 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9180 FPO/MIA, DURING TAXI LT BRAKE WILL NOT STOP AIRCRAFT WHEN DEPRESSED FULLY.  PERFORMED LT BRAKE BLEEDING.  OPERATIONAL CHECK GOOD.
